# SDR AALA20031047

- Difficulty date: September 20, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING WAS OBSERVED TO BE INOPERATIVE AT SEAT ROW 12DEF.  RECONNECTED CONNECTOR AT SEAT 12DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
